# SDR JJBA20161024033

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 30,951 hours, 33,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN CABIN WHILE APU OPERATING.  RAN APU NO DEFECTS NOTED.
